This product has an affordable generic equivalent! Try our store brand Atoma Flu, Cough & Cold Complete Day Caplets.
Pack Size: 24 caplets
Each caplet contains acetaminophen 500 mg, dextromethorphan 15 mg, pseudoephedrine 30 mg, and guaifenesin 100 mg.
For the relief of cough, nasal congestion, aches and pains, fever, and headache.
© 2020 website by Kelowna Website Design